Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    Jjdigs74's Avatar
    Jjdigs74 is offline Member
    Join Date
    Feb 2004

    Not so much acne//texture

    My texture is getting horrible! Iv just come off and 8 month cycle of sust250. Running it around 500mg/wk! I know my skin is going to be bad, but is there anything i can do besides washing. With the bloat and the texture i look like chit!!!!

  2. #2
    MMC78's Avatar
    MMC78 is offline Senior Member
    Join Date
    Jul 2003
    Get an exfoliating facial/body scrub. Use it every day and consider tanning to trigger regeneration of the deeper skin layers.

  3. #3
    bigsd67's Avatar
    bigsd67 is offline Anabolic Member
    Join Date
    Oct 2002
    if it really gets terrible you may want to consider accutane...a script for acne treatment.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts